HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 53, no. 1 (Jun. 2012) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/23145

Files in This Item:

File Description SizeFormat
HJeco0530101070.pdf698KbAdobe PDF
Download
Title: Extensions of the Fundamental Welfare Theorems in a Non-welfaristic Framework
Authors: TADENUMA, KOICHI  
XU, YONGSHENG
Issue Date: Jun-2012
Publisher: Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 53
Issue: 1
Start Page: 107
End Page: 120
Language: eng
DOI: 10.15057/23145
Text Version: publisher
Appears in Collections:Vol. 53, no. 1 (Jun. 2012)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback